MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION; STOPCOCK, I.V. SET

BAXTER HEALTHCARE CORPORATION; STOPCOCK, I.V. SET
Model Number 2C6204
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an unspecified quantity of large bore stopcocks did not create a continuous fluid path when connected with unspecified iv extension sets with needleless adapters.The issue was observed when trying to administer medication.When connected and opened, there was an inability to flush the stopcocks.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d4: expiration date (update the null value to n/a), d9, h3, h4, h6 (update codes), h11.H11: one (1) actual device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure and clear passage under water testing were performed on the sample; flow was observed.The device was found to be within the product specifications.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
NA
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
parque industrial itabo
carretera sanchez km 18 1/2
haina 21426
DR   21426
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24432372
Report Number1416980-2026-00698
Device Sequence Number10244256
Product Code FMG
UDI-Device Identifier00085412001913
UDI-Public(01)00085412001913(10)DR25E02017
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K130245
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C6204
Device Catalogue Number2C6204
Device Lot NumberDR25E02017
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED EXTENSION SETS W/ NEEDLELESS ADAPTERS; UNSPECIFIED MEDICATION
Patient SexUnknown